CSpace
existenceofthreepositivesolutionsforquasilinearboundaryvalueproblem
Ren Jingli1; Ge Weigao2; Ren Baoxian3
2005
Source Publicationactamathematicaeapplicataesinica
ISSN0168-9673
Volume021Issue:003Pages:353
AbstractIn this paper, we prove a new fixed point theorem in cones and obtain the existence of triple positive solutions for a class of quasi-linear three-point boundary value problems.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/36884
Collection中国科学院数学与系统科学研究院
Affiliation1.中国科学院数学与系统科学研究院
2.北京理工大学
3.Department of Computer Science, Anyang Normal College
Recommended Citation
GB/T 7714
Ren Jingli,Ge Weigao,Ren Baoxian. existenceofthreepositivesolutionsforquasilinearboundaryvalueproblem[J]. actamathematicaeapplicataesinica,2005,021(003):353.
APA Ren Jingli,Ge Weigao,&Ren Baoxian.(2005).existenceofthreepositivesolutionsforquasilinearboundaryvalueproblem.actamathematicaeapplicataesinica,021(003),353.
MLA Ren Jingli,et al."existenceofthreepositivesolutionsforquasilinearboundaryvalueproblem".actamathematicaeapplicataesinica 021.003(2005):353.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Ren Jingli]'s Articles
[Ge Weigao]'s Articles
[Ren Baoxian]'s Articles
Baidu academic
Similar articles in Baidu academic
[Ren Jingli]'s Articles
[Ge Weigao]'s Articles
[Ren Baoxian]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Ren Jingli]'s Articles
[Ge Weigao]'s Articles
[Ren Baoxian]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.